# SDR EE4Y2023032317489

- Difficulty date: March 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N318NV
- Make and model: Airbus A319-111
- Aircraft serial: 2492
- Aircraft time: 50,763 hours, 31,085 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Hinge Arm
- Part number: D5537131620054
- Part serial: UNK
- Condition: Out Of Limits
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ITEM 3-32   17489
DURING THE STRUCTURAL INSPECTION PER ALLEGIANT WORK CARD Nº: 553005-01-1-001_P1-OP-UP/003, IT WAS FOUND THE EMPENAGE, RUDDER HINGE ARM N° 4 P/N D5537131420054 AND FITTING P/N P/N D5537131802800 OUT LIMITS, DUE THIS FACT THE PART MUST BE REPLACED. SEE COOPESA JOB A1N011 ITEM 3-32.
